u-Isomorphic semigroups of continuous functions

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)213-222
Number of pages10
JournalActa Mathematica Hungarica
Volume48
Issue number1-2
DOIs
Publication statusPublished - Mar 1986

Fingerprint

Continuous Function
Semigroup
Isomorphic

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

u-Isomorphic semigroups of continuous functions. / Császár, A.

In: Acta Mathematica Hungarica, Vol. 48, No. 1-2, 03.1986, p. 213-222.

Research output: Contribution to journalArticle

@article{92ace4881e754660a337f646556038c3,
title = "u-Isomorphic semigroups of continuous functions",
author = "A. Cs{\'a}sz{\'a}r",
year = "1986",
month = "3",
doi = "10.1007/BF01949066",
language = "English",
volume = "48",
pages = "213--222",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - u-Isomorphic semigroups of continuous functions

AU - Császár, A.

PY - 1986/3

Y1 - 1986/3

UR - http://www.scopus.com/inward/record.url?scp=34250127901&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250127901&partnerID=8YFLogxK

U2 - 10.1007/BF01949066

DO - 10.1007/BF01949066

M3 - Article

AN - SCOPUS:34250127901

VL - 48

SP - 213

EP - 222

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -